On relaxed LMI-based design for fuzzy controllers

Nenhuma Miniatura disponível

Data

2001-12-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Trabalho apresentado em evento

Direito de acesso

Resumo

Relaxed conditions for stability of nonlinear continuous-time systems given by fuzzy models are presented. A theoretical analysis shows that the proposed method provides better or at least the same results of the methods presented in the literature. Digital simulations exemplify this fact. This result is also used for fuzzy regulators design. The nonlinear systems are represented by fuzzy models proposed by Takagi and Sugeno. The stability analysis and the design of controllers are described by LMIs (Linear Matrix Inequalities), that can be solved efficiently using convex programming techniques.

Descrição

Idioma

Inglês

Como citar

IEEE International Conference on Fuzzy Systems, v. 2, p. 704-707.

Itens relacionados

Financiadores